# SDR SWIA2019112246791

- Difficulty date: November 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 28,451 hours, 19,378 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 328-338
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SPLICE FOR STGR25R HAS MULTIPLE AREAS OF CORROSION. FS328.00 Â€“ FS338.00. (MARKED)   (C-CHECK) RO: 11/21/2019   REMOVED CORROSION FOR STGR 25R SPLICE AND FOUND TO BE OUT OF LIMITS WITH DAMAGE THROUGH MATERIAL SRM. INSTALLD REPLACEMNT STRINGER SPLICE AT FS328.00-FS338.00 AT STR25R, P/N SH670-32429-4 IAW SRM. NO WEIGHT ADDED. COMPLIED WITH THE PRESSURE LEAK CHECK OF THE REPAIR AREA IAW AMM.  NO LEAKS NOTED.
